Hi everyone, i have been taking 10 mg of paxil for 11 months and recently started breaking it in half (at the instructions of the DR) to start comming off. Initially I felt REAL good (maybe it was phsycological (first two days) on the third day, i started feeling flu like symptoms, waves of tiredeness, and a throbbing that goes from my head through my body. I excercise about 3-5 times a week, walk a mile just about every other day, and hit the gym going semi heavy (bench press of no more than 250 pounds) as i have felt a decrease in stamina. I get a little depressed but definitely NOT the same way i felt before. Its almost like i feel fine one second and then something goes through my body and pounds my heart fast and hear for two-3 beats and goes back to normal, real wierd. I only started feeling this way since i cut the pill in half. Im in the process of starting a bizness, and in the event i cannot get it off the ground as yet will have to seek employment but im worried how long this feeeling is going to last. Is this normal? My doc told me i should have no withdrawel since im on such a low dosage, but it seems quite the opposite. Any suggestions?
I tapered off 20 mg. of Paxil in 6 months. I had to use a pill cutter to cut the pills into small pieces. The first sign of trouble was at 10mg. when dizziness became a big problem. My doctor did not expect a withdrawal problem either. I needed to follow my own schedule. Reducing by 2.5 mg. might make it easier for you.
I quit 40 mgs of Paxil daily when I ran out of meds and money at the same time. What a nightmare! I felt dizzy and nautius and thought I was suffering with a neurological disorder - like brain damage or stroke! Yikes! I went back on the Paxil and was miraculously cured. My advice, take it slow as possible. Wean yourself as gradually as you can.
ok guys its been a week, first i want to thank everyone for their replys its is very much appreciated. Heres the update, I am feeling a little better ALTHOUGH, I still keep getting a feeling of a two hard thump heart beat and then it goes away, it almost feels like it starts at the ears and feels like waves of tiredeness that come for 2 seconds and goes away comes again goes away. Anyone else feel this way? Also i spoke to the dr he said splitting it in half is ok, BUT he says i do this for 3 weeks, then cut the half of a pill into another half for another 3 weeks, I definitely am starting to feel different, but i just get worried about the Jolts through my body of tiredness, throbbing almost like a frieghtened shock its strange.